Differential and Integral Equations

Diffusion with prescribed convection in fissured media

Jim Rulla and R. E. Showalter

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 1, Number 3 (1988), 315-325.

Dates
First available in Project Euclid: 19 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371669560

Mathematical Reviews number (MathSciNet)
MR929919

Zentralblatt MATH identifier
0723.76088

Subjects
Primary: 35R35: Free boundary problems
Secondary: 35K50 80A20: Heat and mass transfer, heat flow

Citation

Rulla, Jim; Showalter, R. E. Diffusion with prescribed convection in fissured media. Differential Integral Equations 1 (1988), no. 3, 315--325. https://projecteuclid.org/euclid.die/1371669560


Export citation